Vol. 10, No. 3, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Dirichlet problem for certain higher order parabolic equations

R. K. Juberg

Vol. 10 (1960), No. 3, 859–878
Mathematical Subject Classification
Primary: 35.65
Milestones
Received: 9 September 1958
Revised: 3 November 1959
Published: 1 September 1960
Authors
R. K. Juberg